# SDR SIMA980402

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 030
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: S2738197100400
- Condition: Corroded
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION MAINTENANCE REPORTED THE LEFT ELEVATOR TRIM TAB CONTROL ROD WAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ELEVATOR TRIM CONTROL ROD IAW JIC 273141, RAI 10000-002.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
